lnu.sePublikasjoner
Endre søk
Begrens søket
1 - 9 of 9
RefereraExporteraLink til resultatlisten
Permanent link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Treff pr side
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sortering
  • Standard (Relevans)
  • Forfatter A-Ø
  • Forfatter Ø-A
  • Tittel A-Ø
  • Tittel Ø-A
  • Type publikasjon A-Ø
  • Type publikasjon Ø-A
  • Eldste først
  • Nyeste først
  • Skapad (Eldste først)
  • Skapad (Nyeste først)
  • Senast uppdaterad (Eldste først)
  • Senast uppdaterad (Nyeste først)
  • Disputationsdatum (tidligste først)
  • Disputationsdatum (siste først)
  • Standard (Relevans)
  • Forfatter A-Ø
  • Forfatter Ø-A
  • Tittel A-Ø
  • Tittel Ø-A
  • Type publikasjon A-Ø
  • Type publikasjon Ø-A
  • Eldste først
  • Nyeste først
  • Skapad (Eldste først)
  • Skapad (Nyeste først)
  • Senast uppdaterad (Eldste først)
  • Senast uppdaterad (Nyeste først)
  • Disputationsdatum (tidligste først)
  • Disputationsdatum (siste først)
Merk
Maxantalet träffar du kan exportera från sökgränssnittet är 250. Vid större uttag använd dig av utsökningar.
  • 1.
    Argyropoulou, Eftychia
    et al.
    National and Kapodistrian University of Athens, Greece.
    Ioannidis, Andreas
    Linnéuniversitetet, Fakulteten för teknik (FTK), Institutionen för fysik och elektroteknik (IFE).
    The eigenvalue problem for a bianisotropic cavity2013Inngår i: PIERS proceedings 2013: Progress in Electromagnetics Research Symposium, Electromagnetics Acad , 2013, s. 858-862Konferansepaper (Fagfellevurdert)
    Abstract [en]

    We discuss the eigenvalue problem for a perfectly conducting bianisotropic cavity. We formulate the corresponding mathematical problem and we give a characterization of the eigenelements (non-zero eigenfrequencies and modes) via a perturbation argument involving the eigenelements of the hollow cavity.

  • 2.
    Costanza, Gabriele
    et al.
    Lund University.
    Ioannidis, Andreas
    Linnéuniversitetet, Fakulteten för teknik (FTK), Institutionen för fysik och elektroteknik (IFE).
    Remarks on the mathematical solution of the hollow cavity eigenvalue problem2013Inngår i: Progress in Electromagnetics Research Symposium, Electromagnetics Acad. , 2013, s. 79-83Konferansepaper (Fagfellevurdert)
    Abstract [en]

    We discuss the eigenvalue problem for a perfectly conducting hollow cavity under a strict functional analytic point of view. We make use of a variant of the classical spectral theorem for compact selfadjoint operators and we pay extra attention on the null space of the Maxwell operator. We also discuss the corresponding inhomogeneous problem, where currents are present, even when they may depend on the fields.

  • 3.
    Ioannidis, Andreas
    et al.
    Linnéuniversitetet, Fakultetsnämnden för naturvetenskap och teknik, Institutionen för datavetenskap, fysik och matematik, DFM.
    Kristensson, Gerhard
    Stratis, Ioannis G.
    On the Well-Posedness of the Maxwell System for Linear Bianisotropic Media2012Inngår i: SIAM Journal on Mathematical Analysis, ISSN 0036-1410, E-ISSN 1095-7154, Vol. 44, nr 4, s. 2459-2473Artikkel i tidsskrift (Fagfellevurdert)
    Abstract [en]

    The time-dependent Maxwell system is supplemented with the constitutive relations of linear bianisotropic media and is treated as a neutral integro-differential equation in a Hilbert space. By using the theory of abstract Volterra equations and strongly continuous semigroups we obtain general well-posedness results for the corresponding mathematical problem.

  • 4.
    Ioannidis, Andreas
    et al.
    Linnéuniversitetet, Fakulteten för teknik (FTK), Institutionen för fysik och elektroteknik (IFE).
    Nilsson, Börje
    Linnéuniversitetet, Fakulteten för teknik (FTK), Institutionen för matematik (MA).
    Nordebo, Sven
    Linnéuniversitetet, Fakulteten för teknik (FTK), Institutionen för fysik och elektroteknik (IFE).
    A mathematical framework for propagation in an open cavity2013Inngår i: Proceeding of 2013 URSI International Symposium on Electromagnetic Theory (EMTS): International Conference Center HiroshimaHiroshima, Japan, May 20-24, 2013, IEEE Press, 2013, s. 1043-1046Konferansepaper (Fagfellevurdert)
    Abstract [en]

    The purpose of this paper is to establish a formal mathematical framework for the electromagnetic wave propagation in an arbitrary cavity. The walls of the cavity are not assumed perfectly conducting and we use the transmission boundary conditions for the tangential fields. Our main tool is the Laplace transform. The focus here is on the modeling and detailed proofs or calculations are not provided.

  • 5.
    Nilsson, Börje
    et al.
    Linnéuniversitetet, Fakulteten för teknik (FTK), Institutionen för matematik (MA).
    Ioannidis, Andreas
    Hellenic Naval Academy, Greece.
    Ivanenko, Yevhen
    Linnéuniversitetet, Fakulteten för teknik (FTK), Institutionen för fysik och elektroteknik (IFE).
    Nordebo, Sven
    Linnéuniversitetet, Fakulteten för teknik (FTK), Institutionen för fysik och elektroteknik (IFE).
    On absence of sources at infinity and uniqueness for waveguide solutions2016Inngår i: Proceedings of the 2016 18th International Conference on Electromagnetics in Advanced Applications, ICEEA 2016, IEEE Press, 2016, s. 780-783Konferansepaper (Fagfellevurdert)
    Abstract [en]

    This paper discusses criteria for establishing uniqueness of wave propagation problems. Causality, or passivity that implies causality, is adopted as the fundamental principle. It is stressed that radiation conditions are not applicable for waveguide modes that carry no active power. The Jones' criteria for causality in the frequency domain, which covers the convectively unstable case, are presented and analysed, the vanishing absorption principle, VAP, in particular. It is proposed to use L2 for a lossy medium but a weighted L2 for the lossless case.

  • 6.
    Nilsson, Börje
    et al.
    Linnéuniversitetet, Fakultetsnämnden för naturvetenskap och teknik, Institutionen för datavetenskap, fysik och matematik, DFM.
    Nordebo, Sven
    Linnéuniversitetet, Fakultetsnämnden för naturvetenskap och teknik, Institutionen för datavetenskap, fysik och matematik, DFM.
    Gustafsson, Stefan
    Linnéuniversitetet, Fakultetsnämnden för naturvetenskap och teknik, Institutionen för datavetenskap, fysik och matematik, DFM.
    Ioannidis, Andreas
    Linnéuniversitetet, Fakultetsnämnden för naturvetenskap och teknik, Institutionen för datavetenskap, fysik och matematik, DFM.
    Long distance source localization in waveguides with complicated structure2012Inngår i: 2012 International Conference on Mathematical Methods in Electromagnetic Theory (MMET), Los Almitos: IEEE, 2012, s. 415-418Konferansepaper (Annet vitenskapelig)
    Abstract [en]

    With the purpose of source localization in high voltage direct current submarine power cables general layered waveguide models are investigated. It is concludes that the non-discrete modes can usually be ignored in comparison with the least attenuated discrete mode. Only a finite number of discrete modes are of importance for a band limited signal. Accurate analytical expressions are derived in the time domain for both discrete and non-discrete electromagnetic waveguide modes for large distances together with an error analysis.

  • 7.
    Nordebo, Sven
    et al.
    Linnéuniversitetet, Fakulteten för teknik (FTK), Institutionen för fysik och elektroteknik (IFE).
    Cinar, Gökhan
    Gustafsson, Stefan
    Linnéuniversitetet, Fakulteten för teknik (FTK), Institutionen för fysik och elektroteknik (IFE).
    Ioannidis, Andreas
    Linnéuniversitetet, Fakulteten för teknik (FTK), Institutionen för fysik och elektroteknik (IFE).
    Nilsson, Börje
    Linnéuniversitetet, Fakulteten för teknik (FTK), Institutionen för matematik (MA).
    Asymptotic analysis of non-discrete radiating modes for open waveguide structures2014Inngår i: Mathematical methods in the applied sciences, ISSN 0170-4214, E-ISSN 1099-1476, Vol. 37, nr 2, Special Issue, s. 251-256Artikkel i tidsskrift (Fagfellevurdert)
    Abstract [en]

    This paper presents an asymptotic analysis of non-discrete radiating modes with applications in waveguide theory. As a main application, the radiating modes of an open waveguide structure with circular geometry is considered. A generalized Jordan's lemma is used to justify that field components can be calculated as the sum of discrete and non-discrete modes, that is, as the sum of residues of poles and an integral along the branch-cut defined by the transversal wavenumber of the exterior domain. An asymptotic expression is derived for field components at large distance along the waveguide and supplemented with rigorous upper and lower error bounds. A numerical example regarding the axial symmetric 0th order transverse magnetic modes of a thin copper wire in water is included to demonstrate that there may be a non-trivial balance between the contributions from discrete and non-discrete modes.

  • 8.
    Nordebo, Sven
    et al.
    Linnéuniversitetet, Fakulteten för teknik (FTK), Institutionen för fysik och elektroteknik (IFE).
    Gustafsson, Stefan
    Linnéuniversitetet, Fakulteten för teknik (FTK), Institutionen för fysik och elektroteknik (IFE).
    Ioannidis, Andreas
    Linnéuniversitetet, Fakulteten för teknik (FTK), Institutionen för fysik och elektroteknik (IFE).
    Nilsson, Börje
    Linnéuniversitetet, Fakulteten för teknik (FTK), Institutionen för matematik (MA).
    Toft, Joachim
    Linnéuniversitetet, Fakulteten för teknik (FTK), Institutionen för matematik (MA).
    On the generalized Jordan's lemma with applications in waveguide theory2013Inngår i: Proceeding of 2013 URSI International Symposium on Electromagnetic Theory (EMTS): International Conference Center Hiroshima, Hiroshima, Japan, May 20-24, 2013, 2013, s. 1039-1042Konferansepaper (Fagfellevurdert)
    Abstract [en]

    This paper presents two variants of a generalized Jordan's lemma with applications in waveguide theory. As a main application is considered an asymptotic analysis for open waveguide structures with circular geometry. In particular, the generalized Jordan's lemma can be used to justify that field components can be calculated as the sum of discrete and non-discrete modes, i.e., as the sum of residues and an integral along the branch-cut defined by the transversal wavenumber of the exterior domain. An explicit example regarding the axial symmetric TM0 modes of a single core transmission line, wire, or optical fibre is included to demonstrate the associated asymptotic behavior for a typical open waveguide structure.

  • 9.
    Nordebo, Sven
    et al.
    Linnéuniversitetet, Fakulteten för teknik (FTK), Institutionen för fysik och elektroteknik (IFE).
    Ioannidis, Andreas
    Linnéuniversitetet, Fakulteten för teknik (FTK), Institutionen för fysik och elektroteknik (IFE).
    Nilsson, Börje
    Linnéuniversitetet, Fakulteten för teknik (FTK), Institutionen för matematik (MA).
    Reduced volume integral formulations for an open waveguide based on the cylindrical vector wave expansion2013Inngår i: PIERS 2013 Stockholm: Progress in Electromagnetics Research Symposium : Proceedings, Electromagnetics Academy , 2013, s. 633-637Konferansepaper (Fagfellevurdert)
    Abstract [en]

    A Fourier representation of the electric field volume integral equation for an open and cylindrically symmetrical waveguide is given in this paper. The waveguide material is assumed to be isotropic, non-magnetic and with an arbitrary radial variation in the relative permittivity. The Fourier representation yields a system of one-dimensional integral equations, one system for each azimuthal index and where the Fourier variable for the longitudinal direction plays the role of a spectral parameter. The integral equation is of the second kind and has a kernel that is generally discontinuous on the diagonal and singular at the origin. In the axial symmetric case, it can readily be shown that the elements of the matrix kernel belong to an L2-space, and hence that the integral operator is compact and the analytic Fredholm theorem is applicable.

1 - 9 of 9
RefereraExporteraLink til resultatlisten
Permanent link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf